Value regions for continued fractions K(a.../1) whose elements lie in parabolic regions.
Mathematica Scandinavica, Tome 56 (1985), pp. 5-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1985__56_166921,
author = {W.J. Thron and W.B. Jones and H. Waadeland},
title = {Value regions for continued fractions {K(a.../1)} whose elements lie in parabolic regions.},
journal = {Mathematica Scandinavica},
pages = {5--14},
year = {1985},
volume = {56},
zbl = {0559.30003},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__56_166921/}
}
TY - JOUR AU - W.J. Thron AU - W.B. Jones AU - H. Waadeland TI - Value regions for continued fractions K(a.../1) whose elements lie in parabolic regions. JO - Mathematica Scandinavica PY - 1985 SP - 5 EP - 14 VL - 56 UR - http://geodesic.mathdoc.fr/item/MS2_1985__56_166921/ ID - MS2_1985__56_166921 ER -
W.J. Thron; W.B. Jones; H. Waadeland. Value regions for continued fractions K(a.../1) whose elements lie in parabolic regions.. Mathematica Scandinavica, Tome 56 (1985), pp. 5-14. http://geodesic.mathdoc.fr/item/MS2_1985__56_166921/